# SDR MALA050669

- Difficulty date: August 19, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 16,937 hours, 18,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL CABIN AND FLIGHT DECK WITH A SULFUR TYPE SMELL FROM AC SYSTEM.  AIR RETURN TO DTW.  REMOVED AND REPLACED RT ACM AND PERFORMED OPS CHECKS OF BOTH RT AND LT ACM.  ALL CHECKS GOOD.
